# SDR UPS202945

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Press Box
- Part number: 2024T3
- Condition: Corroded
- Location: Bs 740-758
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CORROSION ON RT PRESSURE BOX AT BS 740-758.  REPLACED PRESS BOX SKIN PER SRM 53-10-1, 51-20-1, 51-10-2.
